Skip to content Skip to navigation

Completeness of Sums of Subspaces of Bounded Functions and Applications

Commun. Math. Anal.
Volume 19, Number 2 (2016), 43 - 61

Completeness of Sums of Subspaces of Bounded Functions and Applications

Price: $20.00

Abstract

We establish the completeness of spaces of $\mu$-pseudo almost periodic functions (or sequences) and $\mu$-pseudo almost automorphic functions (or sequences) by establishing a new result on the closedness of the sum of closed vector subspaces of the Banach space of bounded functions. To obtain this result we use abstract tools on the closedness of the image of linear operators and the sum of closed vector subspaces of a Banach space.